MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely decreased alinity i tsh results for three patients.The following data was provided (customer¿s normal range is 0.35-4.94 miu/l): sample id: (b)(6) initial result, on (b)(6) 2025, was <0.008, repeat results were 0.239 and 0.308 miu/l.Sample id: (b)(6) initial result, on (b)(6) 2025, was 0.139, repeat results were 0.078 and 5.673 miu/l.Sample id: (b)(6) initial result, on (b)(6) 2025, was 0.016, repeat results were 0.131 and 4.135 miu/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section a1: patient identifier complete entry: sample id: (b)(6).All available patient information was included.Additional patient details are not available.The complaint investigation for falsely decreased alinity i tsh results included a search for similar complaints, the review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.Historical performance of reagent lot: 73339ud00 was evaluated using worldwide field data.Review shows that the median patient result for the lot is within established limits and comparable with other lots in the field, confirming no systemic issue for the lot.A review of tracking and trending for the product and the likely cause lot did not identify an increase in complaint activity.Device history record review on lot: 73339ud00 did not show any potential non-conformance's or deviations.Labeling was reviewed and found to adequately address the issue under review.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency with the alinity i tsh reagent, lot number: 73339ud00, was identified.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22543111
Report Number3005094123-2025-00363
Device Sequence Number7029657
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)260806(10)73339UD00
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2026
Device Catalogue Number07P48-30
Device Lot Number73339UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown